# SDR 99ZZZX1209

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N805BC
- Make and model: Piper PA-23-250
- Aircraft serial: 278054054
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLOW DIVIDER RETURN LINE (RUBBER) AFT OF CYLINDER BAFFLE ALLOWED FUEL TO COME INTO CONTACT WITH TURBO.  UNABLE TO DETERMINE PART NUMBER WITH CURRENT RESOURCES.
